On multi-symplectic partitioned Runge–Kutta methods for Hamiltonian wave equations
作者: Qinghong LiYongzhong SongYushun Wang
作者单位: 1School of Mathematics and Computer Science, Nanjing Normal University, Nanjing 210097, PR China
2Department of Mathematics and Computer Science, Chuzhou College, Chuzhou 239000, PR China
刊名: Applied Mathematics and Computation, 2005, Vol.177 (1), pp.36-43
来源数据库: Elsevier Journal
DOI: 10.1016/j.amc.2005.10.039
关键词: Wave equationsMulti-symplectic structureSymplectic partitioned Runge–Kutta methodsConservation law
英文摘要: Abstract(#br)Many conservative PDEs, such as various wave equations, Schrödinger equations, KdV equations and so on, allow for a multi-symplectic formulation which can be viewed as a generalization of the symplectic structure of Hamiltonian ODEs. In this note, we show the discretization to Hamiltonian wave equations in space and time using two symplectic partitioned Runge–Kutta methods respectively leads to multi-symplectic integrators which preserve a symplectic conservation law. Under some conditions, we discuss the energy and momentum conservative property of partitioned Runge–Kutta methods for the wave equations with a quadratic potential.
全文获取路径: Elsevier  (合作)
影响因子:1.349 (2012)

  • symplectic 耦对
  • Hamiltonian 哈密(尔)顿
  • partitioned 修]分割[配,布,块,段,区
  • multi 多种
  • structure 构造